Alert archive / Virginia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 338, NWS Morristown, TN

July 11, 20116 counties in Virginia

NWS Morristown, TN issued this severe thunderstorm warning at Jul 11, 2011, 9:13 PM EDT for 6 counties in Virginia. It was in force for 62 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2011, 9:13 PM EDT (01:13 UTC)
Expired
Jul 11, 2011, 10:15 PM EDT
In force
62 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties City of Bristol, VA, City of Norton, VA, Russell County, VA, Scott County, VA, Washington County, VA, Wise County, VA

The radar

The Jackson,KY radar (KJKL), 103 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 9:46 PM EDTTSTM WND DMGCoeburn, VANUMEROUS TREES DOWN ON ROUTE 72 IN AND AROUND COEBURN. REPORTED BY DISPATCH.
Jul 11, 10:00 PM EDTTSTM WND DMG8 Sw Castlewood, VAONE TREE DOWN JUST OFF OF ROUTE 71 NEAR THE SCOTT COUNTY BORDER. REPORTED BY DISPATCH.
Jul 11, 10:05 PM EDTTSTM WND DMGDungannon, VAA FEW TREES AND POWERLINES DOWN. REPORTED BY DISPATCH.
Jul 11, 10:18 PM EDTTSTM WND DMGNickelsville, VAA FEW TREES AND POWERLINES DOWN. REPORTED BY DISPATCH.
Jul 11, 10:21 PM EDTTSTM WND DMGBristol Va, VAA FEW TREES DOWN AT THE INTERSECTION OF COVE ROAD AND MEMPHIS LANE. REPORTED BY SPOTTER.
Jul 11, 10:21 PM EDTTSTM WND DMGHiltons, VAA FEW TREES AND POWERLINES DOWN. REPORTED BY DISPATCH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 1.2 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2011-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 990 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2011-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
990 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1397 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

095 
WUUS54 KMRX 120113
SVRMRX
VAC167-169-191-195-520-720-120215-
/O.NEW.KMRX.SV.W.0338.110712T0113Z-110712T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
913 PM EDT MON JUL 11 2011

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RUSSELL COUNTY IN SOUTHWEST VIRGINIA...
  SCOTT COUNTY IN SOUTHWEST VIRGINIA...
  WASHINGTON COUNTY IN SOUTHWEST VIRGINIA...
  WISE COUNTY IN SOUTHWEST VIRGINIA...
  CITY OF BRISTOL IN SOUTHWEST VIRGINIA...
  CITY OF NORTON IN SOUTHWEST VIRGINIA...

* UNTIL 1015 PM EDT

* AT 908 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CLINTWOOD...AND MOVING SOUTH AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  WISE...NORTON...LEBANON...ABINGDON...GATE CITY...BRISTOL VA...
  CLEVELAND...BIG STONE GAP...WEBER CITY...POUND...DYE...PARDEE...
  HONAKER...COEBURN...ROSEDALE...APPALACHIA...ST. PAUL...
  CASTLEWOOD...DUNGANNON AND HANSONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3703 8247 3696 8235 3705 8217 3706 8205
      3711 8201 3707 8190 3662 8166 3659 8233
      3660 8298 3667 8295 3672 8283 3679 8277
      3689 8288 3693 8286 3698 8287 3705 8273
      3712 8272 3720 8257
TIME...MOT...LOC 0112Z 356DEG 29KT 3714 8249

$$

TG
2 follow-up statements
753 
WWUS54 KMRX 120141
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
941 PM EDT MON JUL 11 2011

VAC167-169-191-195-520-720-120215-
/O.CON.KMRX.SV.W.0338.000000T0000Z-110712T0215Z/
RUSSELL VA-SCOTT VA-WASHINGTON VA-WISE VA-CITY OF NORTON VA-
CITY OF BRISTOL VA-
941 PM EDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT 
FOR THE CITY OF BRISTOL...CITY OF NORTON...AND WISE...WASHINGTON 
...SCOTT AND RUSSELL COUNTIES OF SOUTHWEST VIRGINIA...

AT 937 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES NORTHEAST OF COEBURN...OR 11 MILES EAST OF WISE...
MOVING SOUTH AT 35 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  LEBANON...ABINGDON...BRISTOL VA...GATE CITY...CLEVELAND...BIG STONE
  GAP...WEBER CITY...APPALACHIA...ROSEDALE...ST. PAUL...CASTLEWOOD...
  DUNGANNON...HANSONVILLE...FORT BLACKMORE...LINDELL...HILANDER
  PARK...HOLSTON...GLADE SPRING...NICKELSVILLE AND EMORY-MEADOW VIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED
WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3703 8247 3696 8235 3705 8217 3706 8205
      3711 8201 3707 8190 3662 8166 3659 8233
      3660 8298 3667 8295 3672 8283 3679 8277
      3689 8288 3693 8286 3698 8287 3705 8273
      3712 8272 3720 8257
TIME...MOT...LOC 0139Z 356DEG 29KT 3695 8238

$$

TG
055 
WWUS54 KMRX 120210
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1010 PM EDT MON JUL 11 2011

VAC195-720-120219-
/O.CAN.KMRX.SV.W.0338.000000T0000Z-110712T0215Z/
WISE VA-CITY OF NORTON VA-
1010 PM EDT MON JUL 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR THE CITY OF NORTON AND WISE 
COUNTY IS CANCELLED...

LAT...LON 3660 8298 3667 8295 3672 8283 3681 8275
      3687 8239 3689 8232 3698 8216 3700 8196
      3697 8185 3662 8166
TIME...MOT...LOC 0209Z 356DEG 29KT 3677 8231

$$

VAC167-169-191-520-120215-
/O.CON.KMRX.SV.W.0338.000000T0000Z-110712T0215Z/
RUSSELL VA-SCOTT VA-WASHINGTON VA-CITY OF BRISTOL VA-
1010 PM EDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT 
FOR THE CITY OF BRISTOL...AND WASHINGTON...SCOTT AND RUSSELL 
COUNTIES OF SOUTHWEST VIRGINIA...

AT 1005 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR COLLINGWOOD...OR 15 MILES SOUTHWEST OF
LEBANON...MOVING SOUTH AT 30 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  BRISTOL VA...GATE CITY...ABINGDON...WEBER CITY...NICKELSVILLE...
  DUFFIELD...EMORY-MEADOW VIEW...COLLINGWOOD...BENHAMS...HILTONS...
  CLINCHPORT AND DAMASCUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED
WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3660 8298 3667 8295 3672 8283 3681 8275
      3687 8239 3689 8232 3698 8216 3700 8196
      3697 8185 3662 8166
TIME...MOT...LOC 0209Z 356DEG 29KT 3677 8231

$$

TG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 7:59 PM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jul 11, 7:59 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
759 PM EDT MON JUL 11 2011

.AVIATION...SHORTWAVE TRIGGERING A THUNDERSTORM COMPLEX IN
SOUTHEAST KY MOVING SOUTHEAST. MAY TRACK NEAR TRI SO WILL ADD VCTS
AT TRI FOR THE 02-08Z TIME FRAME. MAY DROP BELOW VFR BRIEFLY BUT
WILL KEEP IT VFR FOR NOW. WITH LINGERING LOW LEVEL MOISTURE IN
PLACE...MAY SEE SOME MVFR FOG AT TYS AND TRI DURING THE MORNING
HOURS. IT SHOULD BACK BE VFR IN THE 13-15Z TIME FRAME. LIGHT WINDS
WILL CONTINUE THROUGH THE TAF PERIOD.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...HEAT ADVISORY FROM NOON EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/
     TUESDAY FOR THE FOLLOWING ZONES: ANDERSON...BLEDSOE...
     BRADLEY...HAMILTON...KNOX...LOUDON...MARION...MCMINN...
     MEIGS...NW BLOUNT...NORTH SEVIER...NORTHWEST MONROE...
     RHEA...ROANE...SEQUATCHIE...WEST POLK.

VA...NONE.

&&
Hazardous weather outlook, Jul 11, 11:17 AM EDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MORRISTOWN TN
1117 AM EDT MON JUL 11 2011

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-121530-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
1117 AM EDT MON JUL 11 2011 /1017 AM CDT MON JUL 11 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

VERY HOT AND HUMID CONDITIONS ARE EXPECTED TODAY...WITH HEAT INDEX
VALUES REACHING 100 TO 1O5 FOR A FEW HOURS THIS AFTERNOON ACROSS
SOUTHERN AND CENTRAL PORTIONS OF THE TENNESSEE VALLEY...AND FROM
95 TO AROUND 100 IN MANY VALLEY LOCATIONS ACROSS THE REMAINDER OF
THE AREA.

ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING WHICH MAY CAUSE GUSTY WINDS...DANGEROUS LIGHTNING AND BRIEF
HEAVY RAINFALL. THIS EVENING A MORE ORGANIZED AREA OF SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP TO THE NORTHWEST OF NORTHEAST
TENNESSEE AND SOUTHWEST VIRGINIA AND MOVE SOUTHEAST INTO THAT
REGION. A FEW STORMS MAY BECOME SEVERE WITH DAMAGING WINDS THE MAIN
THREAT AND CONTINUING THROUGH THE EARLY MORNING HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TUESDAY BUT
THUNDERSTORM COVERAGE SHOULD BECOME GREATER WEDNESDAY AS A COOL
FRONT BUILDS ACROSS THE SOUTHERN APPALACHIAN REGION. A FEW STORMS
COULD BECOME STRONG TO SEVERE AHEAD OF THE FRONT. THE MAIN THREATS
WILL BE DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY RAINFALL.

THE HEAT WAVE WILL CONTINUE ON TUESDAY...WITH HEAT INDEX VALUES
REACHING 100 TO 105 ACROSS MOST OF THE CENTRAL AND SOUTHERN
TENNESSEE VALLEY FOR A FEW HOURS DURING THE AFTERNOON. THE HEAT
AND HUMIDITY WILL COMBINE TO GENERATE HEAT INDEX VALUES AS HIGH AS
106 TO 107 ACROSS EXTREME SOUTHEAST TENNESSEE AND SOUTHWEST NORTH
CAROLINA.

INCREASED CLOUD COVER AND THE POSSIBILITY OF SHOWERS AND
THUNDERSTORMS MAY TAKE THE EDGE OFF THE HEAT ON WEDNESDAY ACROSS
THE PREVIOUSLY MENTIONED AREAS. HOWEVER...IF THE FRONT IS A LITTLE
SLOWER IN ARRIVING...THE COMBINATION OF HEAT AND HUMIDITY WILL
CREATE HEAT INDICES CLOSE TO THOSE EXPERIENCED ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT THROUGH WEDNESDAY FOR
STRONG TO SEVERE THUNDERSTORMS.

TD

In the hours before

Special weather statement, Jul 11, 3:43 PM EDT, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
343 PM EDT MON JUL 11 2011

NCZ060-061-TNZ012>018-035-037>047-070-072-074-087-102-VAZ001-002-
005-006-008-120900-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-
COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-SOUTHEAST GREENE-
WASHINGTON TN-UNICOI-NORTHWEST CARTER-SOUTHEAST CARTER-JEFFERSON-
BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-
EAST POLK-LEE-WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA...
LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT...
BRISTOL...MOUNTAIN CITY...WARTBURG...MAYNARDVILLE...RUTLEDGE...
MORRISTOWN...NEWPORT...COSBY...GREENEVILLE...CEDAR CREEK...
JOHNSON CITY...ERWIN...ELIZABETHTON...ROAN MOUNTAIN...DANDRIDGE...
CADES COVE...GATLINBURG...COKER CREEK...DUCKTOWN...JONESVILLE...
WISE...NORTON...GATE CITY...LEBANON...ABINGDON
343 PM EDT MON JUL 11 2011

...VERY HOT AND HUMID CONDITIONS THROUGH TUESDAY...

TEMPERATURES WILL CLIMB INTO THE MID AND UPPER 90S IN MANY VALLEY
LOCATIONS AGAIN TUESDAY AFTERNOON. THESE TEMPERATURES WILL COMBINE
WITH HIGH HUMIDITY VALUES TO PRODUCE HEAT INDEX VALUES BETWEEN 100
AND 105 FOR A FEW HOURS ACROSS CENTRAL PORTIONS OF THE TENNESSEE
VALLEY. HEAT INDEX VALUES WILL REACH VALUES OF 95 TO AROUND 100
TUESDAY ACROSS MUCH OF THE NORTHERN VALLEY INCLUDING THE
TRI CITIES...AS WELL AS IN VALLEY AREAS LOCATED IN THE EASTERN
TENNESSEE MOUNTAINS...NORTHERN CUMBERLAND PLATEAU...SOUTHWEST
VIRGINIA...AND EXTREME SOUTHWEST NORTH CAROLINA.

AVOID PROLONGED WORK IN THE SUN OR IN POORLY VENTILATED AREAS...DRINK
PLENTY OF WATER AND OTHER NON-ALCOHOLIC BEVERAGES...AND SPEND AS
MUCH TIME AS POSSIBLE IN AN AIR CONDITIONED ENVIRONMENT.

EACH YEAR...A NUMBER OF FATALITIES OCCUR NATIONWIDE DUE TO CHILDREN
ACCIDENTALLY BEING LEFT IN VEHICLES DURING HOT OR EVEN WARM
WEATHER. NEVER LEAVE CHILDREN OR PETS UNATTENDED IN A VEHICLE...NOT
EVEN FOR A MINUTE. REMEMBER...BEAT THE HEAT...CHECK THE BACKSEAT.

TD
Special weather statement, Jul 11, 8:01 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
801 PM EDT MON JUL 11 2011

VAZ001-002-005-006-008-120130-
LEE VA-RUSSELL VA-SCOTT VA-WASHINGTON VA-WISE VA-
801 PM EDT MON JUL 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LEE COUNTY...THE CITY
OF NORTON...WISE...NORTHERN WASHINGTON...NORTHERN SCOTT AND RUSSELL
COUNTIES OF SOUTHWESTERN VIRGINIA UNTIL 930 PM EDT...

AT 756 PM EDT/656 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 53
MILES NORTHEAST OF TAZEWELL TO 21 MILES NORTH OF AMONATE TO 14 MILES
NORTH OF MCROBERTS...AND MOVING SOUTH AT 25 MPH.

SMALL HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCALLY HEAVY
RAINS IN EXCESS OF ONE INCH PER HOUR WILL ALSO OCCUR WITH THE
STRONGEST STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...WISE...NORTON...
LEBANON...BIG STONE GAP...CLEVELAND...PENNINGTON GAP...POUND...
PARDEE...DYE...APPALACHIA...HONAKER...ST. CHARLES...COEBURN...
ROSEDALE...DRYDEN...ST. PAUL...JASPER...CASTLEWOOD...DUNGANNON AND
HANSONVILLE.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

TG

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 10:16 PM EDTSevere Thunderstorm WarningMRXRussell, Scott, Washington, City of Bristol44 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.